# SDR NSVA2009046

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: N343CJ
- Aircraft time: 33,553 hours, 40,270 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: U
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED.  AIR RETURNED AND LANDED.  MX ROAD TRIP ARRIVED AND INSPECTED THE GEAR AND PINNED IT DOWN FOR FERRY BACK TO IAH.  MX AT IAH REMOVED AND REPLACED THE LANDING GEAR HANDLE AND ASSOCIATED RELAYS OPERATIONAL CHECKS GOOD.
